MAUDE Adverse Event Report: ULRICH GMBH & CO. KG NEON3; ROD REDUCTION INSTRUMENT

ULRICH GMBH & CO. KG NEON3; ROD REDUCTION INSTRUMENT
Model Number CS 3938-06
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
A revision was done (b)(6) as a result of screws backing out.During the revision when they were trying to replace a rod the rod reducer broke.Report 4 of 5.

Brand Name
NEON3
Common Device Name
ROD REDUCTION INSTRUMENT
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key9897257
Report Number9612420-2020-00007
Device Sequence Number16841277
Product Code KWP
UDI-Device Identifier04052536170029
UDI-Public4052536170029
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCS 3938-06
Device Catalogue NumberCS 3938-06
Device Lot NumberBEA1958451116
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR